# SDR USA2008F00023

- Difficulty date: August 23, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Connector
- Part number: FRFOE2822P03
- Condition: Burned
- Location: Nr 2 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT FLT1577 AFTER TAKEOFF FROM CLT, CREW REPORTED THE FIRST OFFICER’S GYRO AND IRU FAILING INTERMITTENTLY.  ALSO, THE NR 2 AND NR 3 TRANSFORMER/RECTIFIER CIRCUIT BREAKERS WERE TRIPPED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED. MAINTENANCE RESET THE NR 2 AND NR 3 TRANSFORMER/RECTIFIER CIRCUIT BREAKERS.  OPS CHECK NORMAL.  NO FAULTS NOTED.  REMOVED AND REPLACED NR 2 AND NR 3 TRANSFORMER/RECTIFIERS, AS PRECAUTIONARY PER MM 24-21-31.  FIRST OFFICER’S TRANSFORMER/RECTIFIER OPERATE PROPERLY PER MM 34-28-00.  FURTHERMORE, FOUND PINS/SOCKETS BURNED ON NR 2 ENGINE PYLON CONNECTORS D3026 AND D410 DUE TO A SUBSEQUENT EVENT THE FOLLOWING DAY.  REPLACED CONNECTORS.  ACCOMPLISHED AC GENERATION SYSTEM TEST PER MM 24-21-00.  CHECKS O.K.
